# SDR ASOA2014061710677

- Difficulty date: May 19, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 30,354 hours, 27,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT WING LOWER WING PLANK FWD SPLICE JOINT RWS 65.75.  COMPLIED WITH REO 601R-57-21-2188.   MAJOR REPAIR.
